Frobenius groups of automorphisms with almost fixed point free kernel


Creative Commons License

Ercan G. , Güloğlu İ. Ş.

JOURNAL OF ALGEBRA, vol.521, pp.384-389, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 521
  • Publication Date: 2019
  • Doi Number: 10.1016/j.jalgebra.2018.12.004
  • Title of Journal : JOURNAL OF ALGEBRA
  • Page Numbers: pp.384-389

Abstract

Let FH be a Frobenius group with kernel F and complement H, acting coprimely on the finite solvable group G by automorphisms. We prove that if C-G(H) is of Fitting length n then the index of the n-th Fitting subgroup F-n(G) in G is bounded in terms of vertical bar C-G(F)vertical bar and vertical bar F vertical bar. This generalizes a result of Khukhro and Makarenko [6] which handles the case n = 1. (C) 2018 Elsevier Inc. All rights reserved.